Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Burning in groin, hip pain, had decompression therapy. Anterior hip replacement therapy?

What about anterior hip replacement therapy in which you recuperate in 2-3 weeks.?I have burning in the groin sacro pain both hips left worse right getting worse 72 and active I want my life back been5 years dealing with pain trying to loose weight having trouble with ibuprofen interfering, SAndra Just had decompression trherapy 7 weeks 3x a week for bulging disc Better but I think hips deterioration contributed to this [problem. Had MRI and x rays in May 2013
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The symptoms that you have are due to a nerve root compression at the level of lumbar spine. If the decompression therapy has not helped then do consider getting local steroid injections for relief.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal ,
drtayal72@gmail.com
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor